# SDR AALA201505189010

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0219ASXUU
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1917, AFTER TAKEOFF, THE LG WOULD NOT RETRACT.  LG DOORS DID NOT OPEN.  THE GEAR WAS RECYCLED TWICE & NO RESPONSE, LG CONTROL ON GEAR PAGE.  THE FLIGHT RETURNED & LANDED WITHOUT FURTHER INCIDENT.  NR 28V DC WAS FOUND AT THE SAFETY VLV PLUG 49GA-A.  REPLACED RELAY 62GA.
